# SDR SCNA95105

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727225
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Cutout
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK AT THE FORWARD ENTRY DOOR UPPER RIGHT HINGE.  BLENDED OUT DAMAGED AREA IAW SRM 51-10-06, ALODINED AND PRIMED DAMAGED AREA, FABRICATED DOUBLERS AND INSTALLED IAW SRM 52-00-03.
